Keyword: mathematics-related beliefs

2 articles found.

Research Article

Mathematics Related Belief System and Word Problem-Solving in the Indonesian Context

Achmad Hidayatullah, Csaba Csíkos

EURASIA J Math Sci Tech Ed, Volume 18, Issue 4, April 2022, Article No: em2094

Research Article

Chinese High School Students’ Mathematics-Related Beliefs and Their Perceived Mathematics Achievement: A Focus on Teachers’ Praise

Guangming Wang, Sheng Zhang, Jinfa Cai

EURASIA J Math Sci Tech Ed, Volume 15, Issue 7, July 2019, Article No: em1713